Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Diagnosed with Sjogren s Syndrome, irregular heart beat, atrial fibrillation. On folic acid, methotrexate. Further?

Hi, I was recently diagnosed with Sjogren's Syndrome and is on 7.5mg of Methotrexate once per week along with 1mg of Folic acid daily. Also am taking one 50mg Metoprolol per day, one 400mg Magnesium and one baby Aspirin per day to control my irregular heart beat and atrial fibrillation. Will drinking couple table spoons of Apple Cider Vinegar per day cause any problems with these medicines and/or the health issues I have? Thank you in advance for your answer.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

There are no known scientific studies to prove its benefits... especially in Sjogren’s
Given the benefit of doubt, the wise option is to skip it...don't take...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor